CureZone   Log On   Join
Re: mirena and hair loss???? help
 
jlittlestorm Views: 25,839
Published: 8 years ago
 
This is a reply to # 938,191

Re: mirena and hair loss???? help


I haved experienced horrible side effects from the Mirena IUD. I am angry with myself that it took so long to figure out that it was this little 2 inch piece of plastic that was ruining my life. As far as hair loss, I have lost probably 2/3 of my hair. It is extremly noticable and very embarassing. I try everything to hide it without damaging it even more. As soon as I realized it was the mirena causing me the slew of problems I was dealing with. I had it removed within days. My hair loss has slowed down somewhat but my Dr. told me it would take 3 to 4 weeks for it to be out of my system. I just want to know will my hair ever grow back. Even if just a little of it grows back I will be happy. I am a woman. I am no fashion model. I don't have a body like Halle Berry. I don't have much going for me. I did however have my hair and now it is gone. Please someone give me hope and tell me it will grow back.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

6.027 sec, (1)